Items where Author is "Hosseini, Seyed Ahmad"

Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 4.

Article

Hosseini, Seyed Ahmad and Şahin, Güvenç and Ünlüyurt, Tonguç (2017) A penalty-based scaling algorithm for the multi-period multi-product distribution planning problem. Engineering Optimization, 49 (4). pp. 583-596. ISSN 0305-215X (Print) 1029-0273 (Online)

Hosseini, Seyed Ahmad and Şahin, Güvenç and Ünlüyurt, Tonguç (2014) A decomposition-based approach for the multiperiod multiproduct distribution planning problem. Journal of Applied Mathematics . ISSN 1110-757X (Print) 1687-0042 (Online)

Hosseini, Seyed Ahmad (2013) A model-based approach and analysis for multi-period networks. Journal of Optimization Theory and Applications, 157 (2). pp. 486-512. ISSN 0022-3239 (Print) 1573-2878 (Online)

Thesis

Hosseini, Seyed Ahmad (2014) Multi-period multi-product distribution planning problems: model-based and network-based approaches. [Thesis]

This list was generated on Mon Jun 27 02:26:24 2022 +03.